IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v82y2012i3p621-625.html
   My bibliography  Save this article

On the nonidentifiability property of Archimedean copula models under dependent censoring

Author

Listed:
  • Wang, Antai

Abstract

In this paper, we prove a peculiar property shared by the Archimedean copula models, that is, different Archimedean copula models with distinct dependent levels can have the same crude survival functions for dependent censored data. This property directly shows the nonidentifiability property of the Archimedean copula models. The proposed procedure is then demonstrated by two examples.

Suggested Citation

  • Wang, Antai, 2012. "On the nonidentifiability property of Archimedean copula models under dependent censoring," Statistics & Probability Letters, Elsevier, vol. 82(3), pages 621-625.
  • Handle: RePEc:eee:stapro:v:82:y:2012:i:3:p:621-625
    DOI: 10.1016/j.spl.2011.11.005
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167715211003580
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Rivest, Louis-Paul & Wells, Martin T., 2001. "A Martingale Approach to the Copula-Graphic Estimator for the Survival Function under Dependent Censoring," Journal of Multivariate Analysis, Elsevier, vol. 79(1), pages 138-155, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Wang, Antai, 2014. "Properties of the marginal survival functions for dependent censored data under an assumed Archimedean copula," Journal of Multivariate Analysis, Elsevier, vol. 129(C), pages 57-68.
    2. Antai Wang & Krishnendu Chandra & Ruihua Xu & Junfeng Sun, 2015. "The Identifiability of Dependent Competing Risks Models Induced by Bivariate Frailty Models," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 42(2), pages 427-437, June.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:3:p:621-625. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.